Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Power linear Keller maps of dimension three


Author: Charles Ching-An Cheng
Journal: Proc. Amer. Math. Soc. 129 (2001), 2819-2822
MSC (2000): Primary 14R15, 14R10
Published electronically: February 22, 2001
MathSciNet review: 1840083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proved that a power linear Keller map of dimension three over a field of characteristic zero is linearly triangularizable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14R15, 14R10

Retrieve articles in all journals with MSC (2000): 14R15, 14R10


Additional Information

Charles Ching-An Cheng
Affiliation: Department of Mathematics and Statistics, Oakland University, Rochester, Michigan 48309–4401
Email: cheng@oakland.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05871-3
PII: S 0002-9939(01)05871-3
Keywords: Polynomial map, invertible map, linearly triangularizable map, tame, Jacobian conjecture
Received by editor(s): August 1, 1999
Received by editor(s) in revised form: February 2, 2000
Published electronically: February 22, 2001
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 2001 American Mathematical Society